Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

black stool?

Posted by on Jun. 13, 2010 at 7:07 PM
  • 5 Replies
I am pregnant and I have to take extra iron pills. Could this be the reason for this?
Posted on CafeMom Mobile
by on Jun. 13, 2010 at 7:07 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
shaunaleigh418
by Platinum Member on Jun. 13, 2010 at 7:08 PM

BUMP!

celestegood
by Platinum Member on Jun. 13, 2010 at 7:09 PM

Yes, I took them and they were black from the week I started taking them to when I stopped.

Colleen86
by on Jun. 13, 2010 at 7:12 PM
Ok thanks! :)
Posted on CafeMom Mobile
laciD
by on Jun. 13, 2010 at 7:14 PM

Black stool and be caused by Iron supplements but it can also be caused by internal bleeding. I would mention it to your dr. just in case. Better safe than sorry.

MommaMaurer
by on Jun. 13, 2010 at 7:23 PM

yeah I took Iron w/ my 1st pregnancy, you may as you take it get really constipated too. My OB sent us to get 'Colace'  for that :(

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)